Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking cetrizine, levofloxacin and paracetamol for viral fever and cold. Loose stools. Should I take eldoper?

Hi Doc, I got viral fever and severe cold two days back, I am taking 1.( Cetirizine HCI, Paracetamo, phenylephrin hc & zinc Gluconate ) tables 2. Levofloxacin & Ornidazole tabs, twice a day. Today I got loose motion in dark green color. Cold is less, no running nose now but feeling week. Should in take eldoper or continue with the medication. Thaks, RR
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.
Do not take eldoper.
Just continue with the medications you are taking.
The tiredness is due to dehydration and loss of salts in the stool.
Drink electrolyte solution in sips for relief.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor